# SDR SWAA2021061480406

- Difficulty date: June 3, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 32,460 hours, 19,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE LIGHT INOP ; / REMOVED AND REPLACED BULB AND PREFORMED GOOD OP CHECK OF SLIDE/OVERWING LIGHT AS PER AMM 33-51-04-960-801; VERIFIED BULB REPLACEMENT AND OPS CHECK PER AMM.
